Magical Truthsaying Bastard Shadesong (shadesong) wrote,
Magical Truthsaying Bastard Shadesong
shadesong

Medical

My doctor called back...

I laughed - "I got spoiled - I got used to *you*!"

It was established that her bedside manner is unlike his... and I got the feeling that she was probably professionally barred from saying anything outright negative about him. :)

She's cautious. Which is good. Especially because I'm a walking talking case of Murphy's Law. But yeah, it's time fot antibiotics...

...but not the ones Dr. P. prescribed.

She paused. "I don't have your chart in front of me, I'm sorry - can you remind me what drug allergies you have?"

Me: "Um, none."

Her: "Did he say why he prescribed erythromycin?"

Me: "Nope."

Her: "Okay. It... tends to have the *highest* interaction profile of all of the antibiotics."

Me: "Well, I haven't had it filled yet, so if you want to call something else in...?"

Her: "You've had amoxicillin before, right? No negative effects?"

Me: "Right."

Her: "Give me the number!"

So okay. Talked to her, she knows the status of things, she is aware of my treatment plan, she's recommended a new cough syrup as well... she actually apologized for not knowing what anti-seizure med I was on off the top of her head. Lady, you know who I *am*, and you made sure to call me back before you left for the night. No *problem*. :)

I have a regular maintenance appointment scheduled with her next week. Hopefully I'll be feeling much better by then.

I think the hand-spasmy thing is almost certainly a side-effect issue. I'm having some loss of coordination issues, and that's a documented group of side effects with Trileptal.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 9 comments